MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 9MM; PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 9MM; PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Model Number 74027251
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to severe pain, anastomotic leakage and feeling of illness.
 
Additional Manufacturer Narrative
The devices, used in treatment were not returned for evaluation, reporting event could not be confirmed.A clinical evaluation was conducted and confirms without the requested clinical information a thorough medical investigation cannot be rendered.Should any additional clinical information be provided this complaint will be re-evaluated.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the device history records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of the risk management file and instructions for use document for this failure mode was conducted.Possible causes could include but not limited to traumatic injury, joint tightness, surgical positioning, material in use, patient reaction or loss of sterility.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9652809
Report Number1020279-2020-00422
Device Sequence Number11474166
Product Code JWH
UDI-Device Identifier00885556179369
UDI-Public00885556179369
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number74027251
Device Catalogue Number74027251
Device Lot Number19BM15456
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;